# SDR DLM88070891

- Difficulty date: July 6, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 47,202 hours, 36,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LONGERON 2 LT AT STA 160.  REPAIRED PER 53-02 FIG 18 ON NR T0060398.
